# SDR I5EA2024031400006

- Difficulty date: February 26, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N149XA
- Make and model: Boeing 737484
- Aircraft serial: 27149
- Aircraft time: 62,963 hours, 39,449 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: NOTREPORTED
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING CORROSION FUEL TANK INTERNAL 2 SPOTS BETWEEN STR 4-5  AND WBL 73.0 AND WBL 81.0.   PERFORMED E.O. SWA-240201, PERFORM STEP # 18 OF THIS E.O. EVERY C-CHECK.
